# SDR COMA0160984

- Difficulty date: December 21, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 6,981 hours, 7,230 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5290 NLG WILL NOT RETRACT.REMOVED NLG DOWN LOCK SAFETY PIN AND AIRCRAFT RETURNED TO SERVICE.
